Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Differential extension fields of exponential type

Maxwell Alexander Rosenlicht

Vol. 57 (1975), No. 1, 289–300
Abstract

The special properties of differential extension fields which can be generated by elements with logarithmic derivatives in the base field are worked out. The results are analogous to those for Kummer extensions of ordinary fields, where n-th roots are adjoined. The problem of the integration in finite terms of elements of such extension fields is considered, with applications to certain distribution functions that occur in statistics.

Mathematical Subject Classification 2000
Primary: 12H05
Milestones
Received: 23 October 1974
Published: 1 March 1975
Authors
Maxwell Alexander Rosenlicht